# SDR VNAA2024041211101

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 21,000 hours, 18,785 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Lt Wing
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT BLEED DUCT WARNING MSG IN FLIGHT / INSP AND FOUND MT138 TOUCHING THE LH WING SOV AND COWL SOV. ADJUSTED AND OPS CHECK MT138 IAW CRJ 900 FIM 36Âˆ’21Âˆ’01Âˆ’810Âˆ’818. OPS CHECK. NO MSG REAPPEAR.
